| Model Number |
4100355000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the screw broke off during surgery.The procedure was completed successfully with the same device without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description